It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-10-2006, 12:46 PM   #1
Junior Member
(female)
 
Join Date: Dec 2005
Location: South Dakota
Posts: 44
JEDDD5 HB User
It's been one week! Not any better!

Hello everyone! I began tapering off loraz. one week ago and I don't feel any better. I am down to 1/2mg in the morning and 1/2mg in the afternoon. The w/d is terrible. What should I do? Should I continue the amount I'm taking for a few more days or should I just stop all together. I want soooo bad just to be done with this so I can get on with my life. I'm tired of the sore muscles, sweaty hands and feet, headaches, and not being able to sleep or eat. How much longer is this going to last? I feel like i'm going to lose my mind. If anyone can give me any input I would greatly appreciate it!!!!!
thanks
Emily

 
Sponsors Lightbulb
   
Old 01-10-2006, 12:58 PM   #2
Senior Member
(male)
 
Join Date: Jan 2005
Posts: 162
Proward HB User
Re: It's been one week! Not any better!

Are you talking Lorazepam?

 
Sponsors Lightbulb
   
Old 01-10-2006, 01:28 PM   #3
Senior Veteran
(female)
 
Join Date: Feb 2005
Posts: 1,115
slipperyslope HB User
Re: It's been one week! Not any better!

do you mean Lortabl or Valium I am not familiar with Loraz.

 
Old 01-10-2006, 03:58 PM   #4
Inactive
(female)
 
Join Date: Dec 2005
Posts: 42
LisaC2 HB User
Re: It's been one week! Not any better!

Hi Jedd,
Kicking an ativan/loraz/benzo can be very tough and dangerous. Do a search on this site and you can pull up some good info. I know it seems like a lifetime, but this is pretty normal for benzo's. What kind of symptoms are you having? Congrats on your decision. LisaC2

 
Old 01-10-2006, 06:24 PM   #5
Inactive
(female)
 
Join Date: Jul 2005
Posts: 1,151
Constant HB User
Re: It's been one week! Not any better!

Getting off of benzos was the hardest thing I ever did. It took me about 14 days before I felt I MIGHT live again and nearly a month before I realized I would. I went cold turkey.

A week off of benzos is NOTHING...that is one nasty drug I will NEVER, NEVER, EVER look at again.

Last edited by Constant; 01-10-2006 at 06:25 PM.

 
Old 02-10-2006, 06:36 AM   #6
Junior Member
(male)
 
Join Date: Oct 2005
Posts: 11
Dark Fantasy HB User
I've been taking Lorazepam about 5 or 6 mouths

My Name is Skip & [ My QUOTE IS ]
How to Kick it Lorazepam And what are the symptoms I may have from it too!? I'm taking 2mg Lorazepam about one or two a night for the last 2 or 3 mouths one at about 1:00 or 2:00am and at 6:00 or 7:00am then I can go all day before taking them again most of the time. But if I do not take them at night I will not sleep and my body will feel so better too! So if you can talk me any thing about this and help me maybe to stop taking Lorazepam I would love it so!

Thank You Skip

Last edited by Dark Fantasy; 02-10-2006 at 07:04 AM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Ortho Evra - Week off sub223 Birth Control 2 08-01-2008 09:03 PM
'spotting' a week before period is SUPPOSED to start alynnwest329 Women's Health 2 11-07-2007 09:32 AM
Exercise 3 x week? chevyman Weight Loss 5 03-14-2007 05:01 PM
how many times a week? Welshace Exercise & Fitness 4 03-27-2006 08:01 AM
I would like to lose 2lbs a week... Tbrider216 Weight Loss 3 02-16-2005 03:22 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:19 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!